# SDR CA110822012

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 3,036 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H435X16021
- Part serial: 02583451R2
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF CREW REPORTED FEELING A VIBRATION THEY THOUGHT MIGHT HAVE BEEN A BLOWN TIRE.  THIS WAS SUBSEQUENTLY CONFIRMED BY ATC AS PIECES OF RUBBER WERE LT ON THE RUNWAY.  THE ACFT DIVERTED FOR WHEEL REPLACEMENT AND REPAIR OF OTHER DAMAGE CAUSED BY THE DISINTEGRATING TIRE.  .
